# SDR AALA202112038473

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 60,596 hours, 35,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER CYLINDER IS LOW. SERVICED L1 DOOR DAMPER PER AMM 52-10-00.
